PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 3 | 255-269
Tytuł artykułu

On uniqueness of G-measures and g-measures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a simple proof of the sufficiency of a log-lipschitzian condition for the uniqueness of G-measures and g-measures which were studied by G. Brown, A. H. Dooley and M. Keane. In the opposite direction, we show that the lipschitzian condition together with positivity is not sufficient. In the special case where the defining function depends only upon two coordinates, we find a necessary and sufficient condition. The special case of Riesz products is discussed and the Hausdorff dimension of Riesz products is calculated.
Czasopismo
Rocznik
Tom
119
Numer
3
Strony
255-269
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-11-22
poprawiono
1996-03-13
Twórcy
autor
  • Department of Mathematics, University of Cergy-Pontoise, 2, Avenue A. Chauvin, 95302 Cergy-Pontoise, France, fan@u-cergy.fr
Bibliografia
  • [1] L. Breiman, Probability, Addison-Wesley, 1968.
  • [2] G. Brown and A. H. Dooley, Odometer actions on G-measures, Ergodic Theory Dynam. Systems 11 (1991), 279-307.
  • [3] Y. S. Chow and H. Teicher, Probability Theory, 2nd ed., Springer Texts Statist., Springer, 1988.
  • [4] A. H. Fan, Sur les dimensions de mesures, Studia Math. 111 (1994), 1-17.
  • [5] C. C. Graham and O. C. McGehee, Essays in Commutative Harmonic Analysis, Springer, 1979.
  • [6] B. Host, J. F. Méla et F. Parreau, Analyse harmonique des mesures, Astérisque 135-136 (1986).
  • [7] B. Jamison, Asymptotic behavior of successive iterates of continuous functions under a Markov operator, J. Math. Anal. Appl. 9 (1964), 203-214.
  • [8] M. Keane, Strongly mixing g-measures, Invent. Math. 16 (1974), 309-324.
  • [9] F. Ledrappier, Principe variationnel et systèmes dynamiques symboliques, Z. Wahrsch. Verw. Gebiete 30 (1974), 185-202.
  • [10] K. Petersen, Ergodic Theory, Cambridge Univ. Press, 1983.
  • [11] B. Petit, g-mesures et schémas de Bernoulli, Thèse de troisième cycle, Université de Rennes, 1974.
  • [12] J. Peyrière, Etude de quelques propriétés des produits de Riesz, Ann. Inst. Fourier (Grenoble) 25 (2) (1975), 127-169.
  • [13] J. Peyrière, Mesures singulières associées à des découpages aléatoires d'un hypercube, Colloq. Math. 51 (1987), 267-276.
  • [14] W. Rudin, Functional Analysis, McGraw-Hill, 1991.
  • [15] E. Seneta, Non-negative Matrices and Markov Chains, Springer Ser. Statist., Springer, 1981.
  • [16] P. Walters, Ruelle's operator theorem and g-measures, Trans. Amer. Math. Soc. 214 (1975), 375-387.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i3p255bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.